# SDR DALA2024101410032

- Difficulty date: October 10, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 94,963 hours, 16,465 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bulb
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 1816 2R DOOR ARM LIGHT AT 1L PANEL WILL NOT ILLUMINATE. CORRECTIVE ACTION: FOUND ONE OF TWO ELEMENTS BROKEN IN BULB. R/R 2R PUSH SWITCH BULB IN 1LT DOOR PANEL P21. OPS TEST GOOD IN REF TO B767-4 AMM 52-73. MEL/PLACARD REMOVED. (6369054)
